Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Unions of $\nu$-Embedded Sets

Hidenori Tanaka
Proceedings of the American Mathematical Society
Vol. 79, No. 3 (Jul., 1980), pp. 474-476
DOI: 10.2307/2043090
Stable URL: http://www.jstor.org/stable/2043090
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Unions of $\nu$-Embedded Sets
Preview not available

Abstract

Let $A$ be a realcompact and $C$-embedded subspace of a space $X$ and let $B$ be a $\nu$-embedded subspace of a space $X$. Then $A \cup B$ is $\nu$-embedded in $X$.

Page Thumbnails

  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476